# SDR AALA2018101659029

- Difficulty date: October 5, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WEB BETWEEN FRAMES 20 - 23,  STRINGER 23R.  REPLACED THE WEB IAW SRM 51-72-11.
